# SDR R61A20110231

- Difficulty date: August 21, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N163HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000255
- Aircraft time: 6,100 hours, 3,192 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2008160058
- Condition: Failed
- Location: Ac Bay
- Part time: 6,100 hours, 3,192 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE SMELL IN CABIN AND COCKPIT ON FINAL INTO OKC.  AN EMERGENCY WAS NOT DECLARED, AND THE A/C LANDED WITHOUT INCIDENT INTO OKC.  MAINTENANCE REMOVED AND REPLACED LT ACM AND LT HEAT EXCHANGER PER EMB AMM.  A/C WAS THEN RETURNED TO SERVICE.
